Repositorio Zaguan - Universidad de Zaragoza 

Related links


Approximate preservation of quadratic invariants by explicit Runge-Kutta methods

Calvo, M. ( ; Laburta Santamaría, María Pilar ( ; Montijano, Juan I. ( ; Rández, Luis (

Publicado en:
7, 2020047–2020048

Resumen: The aim of this note is to extend the analysis of B. Cano and J. M. Sanz-Serna (refer to fulltext for more details) on the global error behaviour of general one step methods in the numerical integration of a periodic orbit to the case that such a periodic orbit can be embedded into a family of periodic orbits.

Idioma: Inglés

Área de conocimiento: Matemática Aplicada
Departamento: Matemática Aplicada

Palabra(s) clave: quadratic invariants ; Runge-Kutta methods


 Registro creado el 2009-05-13, última modificación el 2012-01-23

Download fulltext Download fulltext 
Valore este documento:

Rate this document:
(Sin revisiones)

Videotutorial depósito Trabajos Académicos